# SDR HEEA078261

- Difficulty date: March 19, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Part serial: SKD160
- Condition: Malfunctioned
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIPS OFF LINE.
